# SDR QXEA2019102800398

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 42,871 hours, 45,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR INTERNAL HANDLE DRAGS AND DOOR HANDLE ROTATIONAL FORCE IS OUT OF LIMITS. REPLACED AFT PASSENGER DOOR GUIDE TRACK. RIGGED THE VENT DOOR MECHANISM IAW  Q400 AMM TASK # 52-00-00-830-801.
